Alert archive / Nebraska / River Flood Warnings in 2021

River Flood Warning 1, NWS Omaha, NE

March 14, 2021Butler County, Polk County, Seward County, Nebraska

NWS Omaha, NE issued this river flood warning at Mar 14, 2021, 10:18 AM CDT for Butler County, Polk County, Seward County, Nebraska. It took effect at Mar 14, 2021, 2:45 PM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Mar 14, 2021, 10:18 AM CDT (15:18 UTC)
In effect from
Mar 14, 2021, 2:45 PM CDT
Expired
Mar 15, 2021, 8:57 AM CDT
In force
18 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

Counties Butler County, NE, Polk County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River at Surprise (SRPN1).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06879900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

062 
WGUS43 KOAX 141518
FLWOAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Omaha/Valley NE
1018 AM CDT Sun Mar 14 2021

...The National Weather Service in Omaha/Valley NE has issued a 
Flood Warning for the following rivers in Nebraska...

  Big Blue River Near Surprise affecting Butler, Seward and Polk 
  Counties.

  Big Blue River Near Crete affecting Saline County.

  Big Blue River Near Seward affecting Seward County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC023-143-159-150500-
/O.NEW.KOAX.FL.W.0001.210314T1945Z-210318T1200Z/
/SRPN1.1.ER.210314T1945Z.210315T0600Z.210317T1800Z.NO/
1018 AM CDT Sun Mar 14 2021

The National Weather Service in Omaha/Valley has issued a

* Flood Warning for
  the Big Blue River Near Surprise.
* From this afternoon to Thursday morning.
* At 9:45 AM CDT Sunday the stage was 3.2 feet...or 3.9 feet below 
  flood stage.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 9.3 feet just after midnight tonight. It 
  will then fall below flood stage early Wednesday afternoon.
* Impact...At 10.0 feet, Water reaches the bottom of the bridge near 
  the gage. The resulting backwater will eventually close Miller 
  Street, also known as County Road D going south of town.


&&

LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
      4106 9723 4112 9745

$$

NEC151-150500-
/O.NEW.KOAX.FL.W.0002.210314T2245Z-000000T0000Z/
/CRTN1.2.ER.210314T2245Z.210318T0000Z.000000T0000Z.NR/
1018 AM CDT Sun Mar 14 2021

The National Weather Service in Omaha/Valley has issued a

* Flood Warning for
  the Big Blue River Near Crete.
* From this afternoon until further notice.
* At 9:45 AM CDT Sunday the stage was 12.4 feet...or 8.7 feet below 
  flood stage.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon and continue rising to a crest of 26.1 feet early 
  tomorrow afternoon. It will then rise to 28.7 feet Wednesday 
  evening. Additional rises are possible thereafter.
* Impact...At 29.0 feet, Extensive flooding is widespread. Past 
  floods have not flooded the urban areas of Crete.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
      4042 9697

$$

NEC159-150500-
/O.NEW.KOAX.FL.W.0003.210315T0418Z-210318T0300Z/
/SWRN1.1.ER.210315T0418Z.210316T1200Z.210317T0900Z.NO/
1018 AM CDT Sun Mar 14 2021

The National Weather Service in Omaha/Valley has issued a

* Flood Warning for
  the Big Blue River Near Seward.
* From this evening to Wednesday evening.
* At 9:45 AM CDT Sunday the stage was 10.0 feet...or 8.0 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 21.0 feet Tuesday morning. It will then 
  fall below flood stage early Wednesday morning.
* Impact...At 22.0 feet, State Highway 34 may flood. In addition the 
  Fairgrounds is flooding.


&&

LAT...LON 4097 9717 4097 9713 4070 9695 4070 9702

$$

Kern
3 follow-up statements
352 
WGUS83 KOAX 150227
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
927 PM CDT Sun Mar 14 2021

...The Flood Warning continues for the following rivers in 
Nebraska...

  Big Blue River Near Surprise affecting Butler, Seward and Polk 
  Counties.

  Big Blue River Near Seward affecting Seward County.

  Big Blue River Near Crete affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC023-143-159-151800-
/O.EXT.KOAX.FL.W.0001.000000T0000Z-210318T0448Z/
/SRPN1.1.ER.210315T1200Z.210316T1800Z.210317T1048Z.NO/
927 PM CDT Sun Mar 14 2021

...The Flood Warning is now in effect until late Wednesday evening...

The Flood Warning continues for
  the Big Blue River Near Surprise.
* Until Wednesday evening.
* At 7:45 PM CDT Sunday the stage was 3.7 feet...or 3.3 feet below 
  flood stage.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 7.0 feet Monday morning, then 
  remain between 6.5 and 7.0 feet much of the day. It will begin 
  rising again Monday evening, and cresting near 7.5 feet Tuesday 
  afternoon.

* Impact...At 7.0 feet, County road 24 1/2 will begin to flood 
  downstream of Surprise. In addition, the city park near the gage 
  site begins to flood.


&&

LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
      4106 9723 4112 9745

$$

NEC159-151800-
/O.EXT.KOAX.FL.W.0003.210315T0940Z-210317T1000Z/
/SWRN1.1.ER.210315T0940Z.210315T1800Z.210316T1600Z.NO/
927 PM CDT Sun Mar 14 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Big Blue River Near Seward.
* From late tonight to late Tuesday night.
* At 7:45 PM CDT Sunday the stage was 14.4 feet...or 3.6 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Monday to a crest of 19.1 feet early Monday afternoon. It will 
  then fall below flood stage late Tuesday morning.
* Impact...At 18.0 feet, Lowland flooding begins, including the Blue 
  Valley Campground in Seward.


&&

LAT...LON 4097 9717 4097 9713 4070 9695 4070 9702

$$

NEC151-151800-
/O.CON.KOAX.FL.W.0002.000000T0000Z-000000T0000Z/
/CRTN1.2.ER.210315T1112Z.210318T1200Z.000000T0000Z.NO/
927 PM CDT Sun Mar 14 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Blue River Near Crete.
* Until further notice.
* At 7:45 PM CDT Sunday the stage was 16.4 feet...or 4.6 feet below 
  flood stage.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage Monday 
  morning and continue rising to a crest of 25.8 feet Thursday 
  morning.
* Impact...At 27.0 feet, The city park on South Main Street and the 
  River Road (south extension of Main Street) near the sewage plant 
  both flood.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
      4042 9697

$$

Dergan
135 
WGUS83 KOAX 150757
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
257 AM CDT Mon Mar 15 2021

...The Flood Warning continues for the following rivers in 
Nebraska...

  Lincoln Creek Near Seward affecting Seward County.

  Big Blue River Near Crete affecting Saline County.

  West Fork Big Blue River Near Dorchester affecting Seward County.

  Big Blue River Near Surprise affecting Butler, Seward and Polk 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC159-152000-
/O.EXT.KOAX.FL.W.0005.000000T0000Z-210317T0336Z/
/SWDN1.1.ER.210314T2252Z.210315T1800Z.210316T0936Z.NO/
257 AM CDT Mon Mar 15 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Lincoln Creek Near Seward.
* Until Tuesday evening.
* At 1:45 AM CDT Monday the stage was 15.5 feet...or 0.5 feet above 
  flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  15.5 feet.
* Forecast...The river is expected to rise to a crest of 15.8 feet 
  this afternoon. It will then fall below flood stage late tonight.
* Impact...At 15.0 feet, Rural overflows begin across the area.


&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737

$$

NEC151-152000-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-210319T1630Z/
/CRTN1.1.ER.210315T0855Z.210316T0600Z.210318T2230Z.NO/
257 AM CDT Mon Mar 15 2021

...The Flood Warning is now in effect until late Friday morning...

The Flood Warning continues for
  the Big Blue River Near Crete.
* Until Friday morning.
* At 1:45 AM CDT Monday the stage was 20.3 feet...or 0.7 feet below 
  flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 23.2 feet just after midnight tonight. 
  It will then fall below flood stage Thursday afternoon.
* Impact...At 24.0 feet, Parts of the Tuxedo Park area on the west 
  side of town north of State Highway 33 flood.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
      4042 9697

$$

NEC159-152000-
/O.EXT.KOAX.FL.W.0006.210316T1600Z-210317T1500Z/
/DRGN1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
257 AM CDT Mon Mar 15 2021

...The Flood Warning is now in effect until late Wednesday morning...

The Flood Warning continues for
  the West Fork Big Blue River Near Dorchester.
* From Tuesday morning to Wednesday morning.
* At 2:00 AM CDT Monday the stage was 12.3 feet...or 2.8 feet below 
  flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 15.1 feet early tomorrow afternoon. 
  It will then fall below flood stage tomorrow afternoon.
* Impact...At 15.0 feet, Overflows commence along the low banks.


&&

LAT...LON 4078 9736 4081 9733 4070 9699 4069 9699
      4065 9709

$$

NEC023-143-159-152000-
/O.CON.KOAX.FL.W.0001.000000T0000Z-210318T0448Z/
/SRPN1.1.ER.210315T1200Z.210316T1800Z.210317T1048Z.NO/
257 AM CDT Mon Mar 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Blue River Near Surprise.
* Until Wednesday evening.
* At 7:45 PM CDT Sunday the stage was 3.7 feet...or 3.3 feet below 
  flood stage.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 7.0 feet this morning. It will 
  then fall to 6.6 feet and begin rising again this evening. It will 
  rise above flood stage this morning and continue to rise to 7.5 
  feet early tomorrow afternoon. It will then fall below flood stage 
  this afternoon.
* Impact...At 7.0 feet, County road 24 1/2 will begin to flood 
  downstream of Surprise. In addition, the city park near the gage 
  site begins to flood.


&&

LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
      4106 9723 4112 9745

$$

DeWald
900 
WGUS83 KOAX 151357
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
857 AM CDT Mon Mar 15 2021

...The Flood Warning is cancelled for the following rivers in 
Nebraska...

  Big Blue River Near Surprise affecting Butler, Seward and Polk 
  Counties.

NEC023-143-159-151500-
/O.CAN.KOAX.FL.W.0001.000000T0000Z-210315T1357Z/
/SRPN1.1.ER.210315T1200Z.210316T1800Z.210317T1048Z.NO/
857 AM CDT Mon Mar 15 2021

...The Flood Warning for the Big Blue River Near Surprise has been 
cancelled...

The Flood Warning is cancelled for
  the Big Blue River Near Surprise.
* At 7:45 AM CDT Monday the stage was 4.4 feet...or 2.6 feet below 
  flood stage.
* Flood stage is 7.0 feet.
* Forecast...The river is expected to crest below flood stage.


&&

LAT...LON 4116 9745 4110 9719 4097 9713 4097 9717
      4106 9723 4112 9745

$$

Barjenbruch

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Mar 14, 5:51 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Mar 14, 5:51 AM CDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
551 AM CDT Sun Mar 14 2021

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 400 AM CDT Sun Mar 14 2021

Summary:

The heavy rain is ongoing and will continue through today,
diminishing to spotty showers by Monday. Total rainfall still on
track to range from 2 to 3.5". And there is still a chance for the
rain to mix with snow or freezing rain in northeast NE and
northwest IA late but with minor accumulations expected. Easterly
winds 25 to 35 mph sustained today, with gusts 45 to 55 mph at
times. And there remains a chance that we'll see some river
flooding across portions of eastern NE by Monday into Tuesday.

Today through Monday.

Rain continues, and a lot of it. We did set the daily
precipitation record yesterday at Lincoln with 0.79 inches, which
broke the previous record of 0.68 inches in 1990. The rain will be
moderate to heavy today, and we'll likely set new daily
precipitation records at all three climate sites at Lincoln,
Omaha, and Norfolk with over 2.25" forecast at each location. And
the two-day totals from yesterday and today will likely set two-day
rainfall totals for the entire month of March. There may still be
rumbles of thunder across southeast Nebraska before 12z, but not
seeing much instability beyond then so have left the mention of
thunder out at this time.

The other concern today will be increasing easterly winds, with
sustained speeds reaching 25 to 35 mph. The gusts could reach 45
to 50 mph, and a few locations could even hit 55 mph through late
morning. Thus a wind advisory will continue for all areas today.

High temperatures will pretty much remain status quo from where
there are now, so overall it will be a pretty raw day out there.

Regarding flooding, we do have several rivers that are forecast to
experience substantial within bank rises, and a few locations are
forecast to experience minor flooding Monday into Tuesday,
including the Platte River, the Elkhorn River, Maple Creek, the
Big and Little Blue Rivers, Lincoln Creek, Turkey Creek, and Wahoo
Creek. We did issue a Hydrologic Outlook for those locations
yesterday evening, and we'll take another look with the next run
of river forecasts that we'll get later this morning. We'll
probably need to issue some river flood warnings later today.

The rain will shut off from south to north tonight as a dry slot
moves into the region. And with the dynamical cooling noted in
northeast NE and northwest IA, the precipitation could mix with
snow, or because we lose deep layer saturation, the rain could
just become freezing rain as surface temps cool below freezing.
Thus we do have a wintry mix in our far northern CWA. But really,
it's a race of the heavier precipitation moving out before temps
can cool sufficiently, so amounts are forecast to be light, mostly
less than an inch of snow or less than a tenth of an inch of ice.
But heavier amounts are forecast just to the north/northeast of
our forecast area, so it's something we'll closely watch, and the
75th percentile for snow accumulations if it changes faster
suggest a couple of inches of slushy snow would be possible.

Monday will see a chance of spotty showers and generally cloudy
skies as the cold core remains aloft, but additional rainfall
would be light less than one tenth of an inch. Fortunately winds
will be significantly lighter.

Tuesday through Thursday:

There could be a few lingering showers in northeast NE on Tuesday
with the remnants of the cutoff off. Of more substance will be the
next closed low moving out of the southern Rockies and onto the
southern Plains. This will bring another blustery day Wednesday
with gusty northeasterly winds, and another chance of snow and
rain. We'll have to watch this system closely as it's a favored
track for heavy snow across our area. The GFS suggests a swath of
heavy snow of a few inches across southwest NE and southwest IA,
but the ECMWF is warmer, and suggests this swath could be rain.
WPC has a low probability of impactful winter weather across the
area, and again, it's something we'll be monitoring closely.

After lingering precipitation Thursday, we should see dry and
warmer weather for Friday and Saturday with highs heading back
into the 50s and lower 60s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 555 AM CDT Sun Mar 14 2021

Rain, heavy at times, will continue through the TAF period. It
will generally decrease in intensity after 0Z as some snow may mix
in at KOFK. As drier air works in at the mid-levels, showers will
transition to drizzle. The drizzle should remain wet for KOMA and
KLNK, but freezing drizzle is possible at KOFK as the TAF period
wraps up. Cigs continue to lower until settling in under FL010.

Generally expect MVFR visibilities with occasional IFR vis with
heavier rain bands.

Strong sfc winds with gusts up to 45 knots have been reported and
may continue through 07Z Monday. Wind shear is of note through 0Z
Monday with particularly powerful winds of 60knots at FL010 and
FL020.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory until 7 PM CDT this evening for NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

IA...Wind Advisory until 7 PM CDT this evening for IAZ043-055-056-069-
     079-080-090-091.

&&

DISCUSSION...DeWald
AVIATION...Nicolaisen
Hazardous weather outlook, Mar 14, 4:24 AM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
424 AM CDT Sun Mar 14 2021

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-142330-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
424 AM CDT Sun Mar 14 2021

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Today and Tonight

Rain will continue today and will be heavy at times. Total
rainfall amounts could range from two to three and half inches.
The rain could change to snow or freezing rain after midnight
tonight as it ends in northeast Nebraska and northwest Iowa, with
an inch, and possibly two, and a light glaze of ice possible.

Also, a wind advisory remains in effect today with easterly winds
of 25 to 35 mph with gusts to 45 to 55 mph are forecast.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Due to the heavy rainfall, there could be some substantial within
bank rises on a few rivers. Some rivers across eastern Nebraska
could experience minor flooding by Monday and Tuesday, include
the Platte River, the lower Elkhorn river, the Big and Little Blue
rivers, Maple Creek, Lincoln Creek, Turkey Creek, and Wahoo
Creek.

There will be another chance of snow and rain Tuesday night into
Thursday as another strong weather system moves through the
Plains. Stay tuned because this could bring additional heavy rain
and accumulating snow to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Mar 14, 9:02 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
902 AM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     HEAVY RAIN       SURPRISE                41.10N 97.31W
03/14/2021  M3.75 INCH       BUTLER             NE   CO-OP OBSERVER

&&
Local storm report, Mar 14, 9:14 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
914 AM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     HEAVY RAIN       FRIEND                  40.66N 97.29W
03/14/2021  M3.12 INCH       SALINE             NE   CO-OP OBSERVER

0911 AM     HEAVY RAIN       1 SE COLUMBUS           41.42N 97.33W
03/14/2021  M3.45 INCH       PLATTE             NE   PUBLIC

0720 AM     HEAVY RAIN       3 NE LINCOLN            40.84N 96.64W
03/14/2021  M3.48 INCH       LANCASTER          NE   PUBLIC

0912 AM     HEAVY RAIN       2 SSE LINCOLN           40.78N 96.67W
03/14/2021  M3.19 INCH       LANCASTER          NE   PUBLIC

0912 AM     HEAVY RAIN       1 E LINCOLN             40.81N 96.66W
03/14/2021  M2.32 INCH       LANCASTER          NE   PUBLIC

&&
Local storm report, Mar 14, 10:01 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1001 AM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1.7 W WAHOO             41.22N 96.65W
03/14/2021  M2.58 INCH       SAUNDERS           NE   COCORAHS

0900 AM     HEAVY RAIN       2.0 W SYRACUSE          40.66N 96.22W
03/14/2021  M2.71 INCH       OTOE               NE   COCORAHS

0900 AM     HEAVY RAIN       5.9 ESE MILFORD         40.74N 96.95W
03/14/2021  M2.90 INCH       SEWARD             NE   COCORAHS

0900 AM     HEAVY RAIN       1.6 ESE COLUMBUS        41.43N 97.33W
03/14/2021  M2.90 INCH       PLATTE             NE   COCORAHS

0900 AM     HEAVY RAIN       9.0 ENE LINCOLN         40.87N 96.53W
03/14/2021  M2.90 INCH       LANCASTER          NE   COCORAHS

0900 AM     HEAVY RAIN       0.4 WSW MILFORD         40.77N 97.06W
03/14/2021  M2.95 INCH       SEWARD             NE   COCORAHS

0900 AM     HEAVY RAIN       1.2 ENE LINCOLN         40.82N 96.67W
03/14/2021  M3.09 INCH       LANCASTER          NE   COCORAHS

0900 AM     HEAVY RAIN       5.8 WSW LINCOLN         40.78N 96.79W
03/14/2021  M3.10 INCH       LANCASTER          NE   COCORAHS

0900 AM     HEAVY RAIN       3.4 E FRIEND            40.65N 97.22W
03/14/2021  M3.12 INCH       SALINE             NE   COCORAHS

0900 AM     HEAVY RAIN       4.5 SE LINCOLN          40.77N 96.63W
03/14/2021  M3.17 INCH       LANCASTER          NE   COCORAHS

0900 AM     HEAVY RAIN       5.0 NNE ROCA            40.72N 96.63W
03/14/2021  M3.26 INCH       LANCASTER          NE   COCORAHS

0900 AM     HEAVY RAIN       5.8 SSE LINCOLN         40.74N 96.65W
03/14/2021  M3.28 INCH       LANCASTER          NE   COCORAHS

0900 AM     HEAVY RAIN       3.9 W LINCOLN           40.82N 96.76W
03/14/2021  M3.29 INCH       LANCASTER          NE   COCORAHS

0900 AM     HEAVY RAIN       0.5 NE SEWARD           40.92N 97.09W
03/14/2021  M3.39 INCH       SEWARD             NE   COCORAHS

0900 AM     HEAVY RAIN       0.1 SSE UTICA           40.89N 97.34W
03/14/2021  M4.10 INCH       SEWARD             NE   COCORAHS

0900 AM     HEAVY RAIN       5 SW ULYSSES            41.03N 97.28W
03/14/2021  M4.52 INCH       SEWARD             NE   COCORAHS

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 10:18 AM CDTRiver Flood WarningOAXSaline3 days
Mar 14, 10:18 AM CDTRiver Flood WarningOAXSeward3 days
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXSaunders10 hr
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXColfax, Platte16 hr
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXSeward9 hr
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXButler, Colfax, Dodge, Saunders20 hr
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXSaline64 min
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXSaline, Seward9 hr
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXSaunders9 hr
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXCass, Lancaster10 hr
Mar 14, 12:29 PM CDTAreal Flood AdvisoryOAXDodge16 hr
Mar 14, 1:33 PM CDTAreal Flood WarningOAXSaline9 hr
Mar 14, 4:35 PM CDTRiver Flood WarningOAXSaline3 days
Mar 14, 6:48 PM CDTRiver Flood WarningOAXSeward58 hr

Nearby

River Flood Warnings in Nebraska, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.